# SDR QXEA9802104

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PH
- Make and model: Dhav DHC8202
- Aircraft serial: 496
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: A8251003
- Condition: Malfunction
- Location: Lavatory
- Part time: 2,987 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEG- LAVATORY SMOKE DETECTOR WENT OFF FOR ABOUT 3 MINUTES AFTER TAKEOFF.  NO SMOKE NOTED.  MAINTENANCE REPLACED THE LAVATORY SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
